Equalities for roots of entire functions of order less than two

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Entire functions of order less than two are considered. Relations between the series of absolute values, real parts and imaginary parts of the roots are derived. Moreover, bounds for these series are established in terms of the coefficients of the Taylor series. These results are new even for polynomials.

Original languageEnglish
Pages (from-to)133-137
Number of pages5
JournalArchiv der Mathematik
Volume86
Issue number2
DOIs
StatePublished - 1 Feb 2006

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Equalities for roots of entire functions of order less than two'. Together they form a unique fingerprint.

Cite this